MathSciNet Relay Station
MathSciNet bibliographic data
MR1351491 20F10 (03D15 57M25 68Q25)
Johnsgard, Karin The conjugacy problem for groups of alternating prime tame links is polynomial-time. Trans. Amer. Math. Soc. 349 (1997), no. 3, 857–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement